# SDR FDEA202203140498

- Difficulty date: March 14, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75802
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FIXED LEADING EDGE STATION XIS247 UPPER SURFACE   CRACKED.    RIGHT HAND WING INBOARD FIXED LEADING EDGE STATION XIS247 UPPER SURFACE CRACKED   AREA REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 8 FIGURE 201. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
